EconPapers    
Economics at your fingertips  
 

Continuous Extensions of an Order on a Set to the Power Set

Klaus Nehring and Clemens Puppe ()

Journal of Economic Theory, 1996, vol. 68, issue 2, 456-479

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(96)90026-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Continuous Extentions of an Order on a Set to the Power Set (1994)
Working Paper: Continuous Extensions of an Order on a Set to the Power Set (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:68:y:1996:i:2:p:456-479

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-06-27
Handle: RePEc:eee:jetheo:v:68:y:1996:i:2:p:456-479